# SDR CA050622002

- Difficulty date: May 20, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dorner DO228202
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A240084A176
- Condition: Corroded
- Location: Tail
- Part time: 13,461 hours, 17,328 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-BUY INSPECTION, THE PURCHASER VISUALLY NOTED THE PRESENCE OF CORROSION ON THE TOP SURFACE OF THIS STRINGER.  UPON FURTHER AND LATER INSPECTION, IT WAS DETERMINED TO REQUIRE REPLACEMENT OF THIS STRINGER.
